# SDR VNAA2017110611102

- Difficulty date: November 6, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 32,084 hours, 31,561 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR FROM PACKS DURING ENGINE START. MX INSPECTED BOTH PACKS AND PERFOMED MULTIPLE ENGINE STARTS. COULD NOT DUPLICATE THE ISSUE. OPS CHECKED GOOD.
